# SDR AU980241

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN81510D
- Condition: Cracked
- Location: Hydraulic Main
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 HYDRAULIC SYSTEM PRESSURE MANIFOLD UNION FRACTURED.  LOSS OF HYDRAULIC FLUID.
